Cookies?
Library Header Image
LSE Research Online LSE Library Services

Pricing and filtering in a two-dimensional dividend switching model

Gapeev, Pavel V. and Jeanblanc, Monique (2010) Pricing and filtering in a two-dimensional dividend switching model. International Journal of Theoretical and Applied Finance, 13 (7). pp. 1001-1017. ISSN 0219-0249

Full text not available from this repository.

Abstract

We study a model of a financial market in which the dividend rates of two risky assets change their initial values to other constant ones at the times at which certain unobservable external events occur. The asset price dynamics are described by geometric Brownian motions with random drift rates switching at exponential random times, that are independent of each other and the constantly correlated driving Brownian motions. We obtain closed form expressions for the rational values of European contingent claims through the filtering estimates of occurrence of the switching times and their conditional probability density derived given the filtration generated by the underlying asset price processes.

Item Type: Article
Official URL: http://www.worldscinet.com/ijtaf/
Additional Information: © 2010 World Scientific Publishing Company
Library of Congress subject classification: H Social Sciences > HG Finance
Q Science > QA Mathematics
Sets: Departments > Mathematics
Rights: http://www.lse.ac.uk/library/usingTheLibrary/academicSupport/OA/depositYourResearch.aspx
Date Deposited: 18 Mar 2011 15:16
URL: http://eprints.lse.ac.uk/33282/

Actions (login required)

Record administration - authorised staff only Record administration - authorised staff only